General Letters in Mathematics

Volume 10 - Issue 2 (7) | PP: 61 - 71 Language : English
DOI : https://doi.org/10.31559/glm2021.10.2.7
537
27

Local existence and uniqueness for a fractional SIRS model with Mittag–Leffler law

Moulay Rchid Sidi Ammi ,
Mostafa Tahiri ,
Delfim F. M. Torres
Received Date Revised Date Accepted Date Publication Date
3/5/2021 23/6/2021 27/7/2021 15/8/2021
Abstract
In this paper, we study an epidemic model with Atangana-Baleanu-Caputo fractional derivative. We obtain a special solution using an iterative scheme via Laplace transformation. Uniqueness and existence of a solution using the Banach fixed point theorem are studied. A detailed analysis of the stability of the special solution is presented. Finally, our generalized model in the derivative sense is solved numerically by the Adams-Bashforth-Moulton method.


How To Cite This Article
Ammi , M. R. S.Tahiri , M. & Torres , D. F. M. (2021). Local existence and uniqueness for a fractional SIRS model with Mittag–Leffler law . General Letters in Mathematics, 10 (2), 61-71, 10.31559/glm2021.10.2.7

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.